# SDR UALA2011120106600

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,555 hours, 5,863 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT L2 DOOR FLOOR CLOSET INOPERATIVE.  RELAMPED, OPS CHECKED OK.
